# SDR SIMA20150807001

- Difficulty date: August 7, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 41,553 hours, 34,601 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Part serial: W04373
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT ABOVE CAPTAINS SEAT SMELLS HOT.  R & R FLASHLIGHT ABOVE CAPTAINS SEAT IAW AMM 33-50-16.  OPERATIONS CHECKED GOOD.
